# SDR SWIA2020091652558

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Gouged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET FOR FRAME AT APPROX FS 559+48 AND APPROX STGR 6R IS GOUGED, FLAGGED.  C-CHECK RO 9/12/2020.  FOUND DAMAGES ON OVERHEAD BIN DRAG LINK GUSSET AT FRAME AT APPROX FS 559+48 AND APPROX STGR 6R OUT OF LIMIT WITH 100% MATERIAL LOSS.  REPLACED GUSSET WITH NEW FABRICATED PN 601R38522-19 AND CRJ 200 SRM.  APPLIED FINISH ON NEW FASTENERS, REF CRJ 200.
